# SDR SWIA202266637

- Difficulty date: September 14, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ASS'Y FAILED BACKLASH CHECK, V-STAB REAR SPAR RUDDER HINGE FITTING #2 (UPR MIDDLE) SPHERICAL BEARING HAS EXCESSIVE PLAY     (C-CHECK RO 10/24/2022)    REMOVED AND REPLACED WORN SPHERICAL BEARING AT V-STAB REAR SPAR RUDDER HINGE FITTING #2 (UPR MIDDLE) WITH THE NEW SERVICEABLE UNIT REF DWG# AV670-21081 REV C. ACCOMPLISHED BACKLASH. BACKLASH TEST PASSED. SEE CONTINUATION CARD FOR DETAILS.
